Tornadoes · United States · Kansas · 2005
F0 tornado, Ogden to Randolph, Kansas, November 27, 2005
From Ogden to Randolph, this F0 tornado ran 0.3 miles across Riley County on November 27, 2005, touching down at 3:32 PM CST and reaching 100 yards wide. It killed nobody, and did $10,000 of property damage.
The rating scale
Tracks are drawn in the color of the rating. The Fujita scale rates the damage rather than measuring the wind: the speeds are what that damage is taken to imply.
F040 to 72 mphthis tornado
Light damage. Surface peeled off some roofs, gutters and siding damaged, branches broken, shallow-rooted trees pushed over.
F173 to 112 mph
Moderate damage. Roofs badly stripped, mobile homes overturned or badly damaged, exterior doors lost, windows broken.
F2113 to 157 mph
Considerable damage. Roofs torn off well-built houses, frame homes shifted on their foundations, mobile homes destroyed, large trees snapped or uprooted, cars lifted off the ground.
F3158 to 206 mph
Severe damage. Whole stories of well-built houses destroyed, large buildings badly damaged, trains overturned, trees debarked, heavy cars lifted and thrown.
F4207 to 260 mph
Devastating damage. Well-built houses leveled, structures with weak foundations moved some distance, cars thrown and large missiles generated.
F5261 to 318 mph
Incredible damage. Strong frame houses swept off their foundations, car-sized missiles thrown more than 100 meters, steel-reinforced concrete badly damaged, high-rise buildings deformed.
Unrated
The survey recorded a tornado but could not put a number on it, most often because it crossed open country and damaged nothing a rating can be read from.
The record
- Rating
- F0
- Date
- November 27, 2005
- Touchdown
- 3:32 PM CST (21:32 UTC)
- Path length
- 0.3 miles (0.5 km)
- Path width
- 100 yards (91 m)
- Deaths
- 0
- Injuries
- 0
- Property damage
- $10,000
- County
- Riley County
- Touchdown point
- 39.300, -96.780
- Lift-off point
- 39.300, -96.780
- Record number
- 1239
What the Weather Service recorded
Tornadoes in Kansas in November are quite unusual. In fact, in the last 20 years, there have been only two November tornado days in the entire state. Thus, the twelve tornadoes reported during this late November severe weather episode would certainly fit the category of a rare event.
The tornado entered Riley county from Geary county 2 miles westsouthwest of Ogden and crossed Fort Riley Army Base. The tornado moved north for approximately one mile in Riley county before dissipating two miles west of Ogden. The tornado caused siding, window, roof, tree, and car damage in the Ellis Heights housing area on the base with 32 homes in all receiving minor damage. The parent thunderstorm was a mini-supercell.
The tornado briefly touched down in Keats, moved north and quickly dissipated. It caused F0 damage to trees only and no other damage or injuries were reported. The parent thunderstorm was a mini-supercell.
This tornado briefly touched down around 3:32 PM 3 miles east of Riley, moved north and produced F0 damage to a barn. The parent thunderstorm was a mini-supercell.
This tornado touched down 4 miles north of Randolph and moved north for about one mile across open country causing F0 damage to trees before dissipating. The parent thunderstorm was a mini-supercell.
From NOAA NCEI's Storm Events Database, the narrative the local forecast office wrote for Storm Data.
The warnings
36 minutes of warning. NWS TOP issued a tornado warning for this county at 20:56 UTC, 36 minutes before the tornado touched down, in force until 21:45 UTC.
The county was under a tornado watch, issued at 18:39 UTC and running to 23:17 UTC.
| Issued (UTC) | Expired | Product | Office |
|---|---|---|---|
| 18:39 UTC | 23:17 UTC | Tornado Watch | TOP |
| 20:56 UTC | 21:45 UTC | Tornado Warning | TOP |
| 21:41 UTC | 22:30 UTC | Tornado Warning | TOP |
| 21:56 UTC | 22:19 UTC | Tornado Warning | TOP |
Every warning and watch covering the touchdown point that day, from the Iowa Environmental Mesonet's archive of National Weather Service products. Lead time is measured from the issue of the warning in force to the touchdown time in the database, both of which were recorded to the minute by different people.
The forecast that day
The Storm Prediction Center had this point in a Slight Risk, with a 0.05 chance of a tornado within 25 miles. The outlook in force was issued at 19:59 UTC.
SPC's Day 1 convective outlook as it stood when the tornado began, read at the touchdown point. The same archive is on the radar archive.
What forecasters said that day
The local office's own words before the tornado touched down, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Topeka, KS wrote its last area forecast discussion before the tornado touched down at Nov 27, 1:50 PM CST, 1 hour 42 minutes earlier.
Area forecast discussion, Nov 27, 1:50 PM CST, 1 hour 42 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TOPEKA KS 150 PM CST SUN NOV 27 2005 .DISCUSSION... ...SEVERE WEATHER POSSIBLE THIS SUNDAY AFTERNOON...FOLLOWED BY COLD AND WINDY WINTERY WEATHER OVERNIGHT... INTENSE AREA OF LOW PRESSURE NOW CENTERED IN CENTRAL KANSAS. WIDESPREAD CONVECTION HAS INITIATED OUR AHEAD OF THE LOW ACROSS MUCH OF THE CWA. TORNADO WATCH COVERS MUCH OF EASTERN KANSAS AS SHEAR PROFILES ARE VERY IMPRESSIVE. LOW CLOUDS HANGING AROUND HAVE INHIBITED DEVELOPMENT SOMEWHAT...BUT THIS SHOULD BE OVERCOME BY THE SHEAR DYNAMICS OF THE SYSTEM. TONIGHT AND MONDAY...LOOK FOR THE LOW TO CONTINUE NORTHEAST INTO IOWA ON MONDAY. LIQUID PRECIPITATION WILL QUICKLY BECOME FROZEN ACROSS NORTHCENTRAL KANSAS LATE TONIGHT...AND ACROSS THE REMAINDER OF THE CWA ON MONDAY. IT LOOKS LIKE ACCUMULATIONS WILL BE FAIR LIGHT FROM AND INCH OR SO NORTHCENTRAL...TO A TRACE ACROSS THE REST OF THE CWA. WINTER WEATHER ADVISORY HAS BEEN POSTED FOR THE NORTHWEST CWA WITH THE STRONG NORTHWEST WINDS COMBINED WITH THE SNOW WILL CREATE SOME TRAVEL PROBLEMS. COLDER AIR WILL BE USHERED IN ON THE BACKSIDE OF THE LOW OVERNIGHT. EXPECT LITTLE CHANGE IN TEMPERATURES FROM MORNING LOWS TO MONDAY AFTERNOON HIGHS. IN THE EXTENDED...DID NOT MAKE MANY CHANGES WITH MOST CONCERNS IN THE SHORT TERM. DID KEEP SLT CHANCE SNOW FOR EVENING HOURS MONDAY...THEN STORM LIFTS QUICKLY NORTH AND LEAVES DRIER AIR BEHIND. IF WE GET SOME SNOW COVER OVER THE NORTHERN COUNTIES THEN TEMPS MAY NEED TO BE MODERATED THESE AREAS. WAS NOT CONFIDENT ENOUGH WITH WEAKNESS IN WEDNESDAY SYSTEM TO PULL POPS ENTIRELY...BUT DID DELAY TO AFTERNOON HOURS. SLIGHT CHANCES COUNTINUE THROUGH THURSDAY. TEMPERATURES SLIGHTLY BELOW CLIMO FOR THE REST OF THE WEEK AND WEEKEND AS SERIES OF COLDER AIR MASSES SLIDE INTO OR JUST EAST OF THE STATE. && .TOP WATCHES/WARNINGS/ADVISORIES...WINTER WEATHER ADVISORY FROM MIDNIGHT MONDAY TO 6 PM MONDAY FOR KSZ008-KSZ009-KSZ010-KSZ020-KSZ021- KSZ034. &&
Hazardous weather outlook, Nov 27, 9:54 AM CST, 5 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TOPEKA KS 954 AM CST SUN NOV 27 2005 KSZ008>012-020>024-026-034>040-054>056-058-059-281600- REPUBLIC-WASHINGTON-MARSHALL-NEMAHA-BROWN-CLOUD-CLAY-RILEY- POTTAWATOMIE-JACKSON-JEFFERSON-OTTAWA-DICKINSON-GEARY-MORRIS- WABAUNSEE-SHAWNEE-DOUGLAS-LYON-OSAGE-FRANKLIN-COFFEY-ANDERSON- 954 AM CST SUN NOV 27 2005 ...WINTER WEATHER ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM CST MONDAY FOR MUCH OF NORTH CENTRAL KANSAS... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL...NORTH CENTRAL AND NORTHEAST KANSAS. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS WILL BE LIKELY ACROSS MUCH OF THE AREA TODAY AND OVER NORTHEAST AND EAST CENTRAL KANSAS THIS EVENING...ESPECIALLY TO THE EAST OF AN ABILENE...MANHATTAN TO MARYSVILLE LINE. WHILE THE MAIN HAZARD IS LARGE HAIL AND STRONG GUSTY WINDS...AN ISOLATED TORNADO CAN NOT BE RULED OUT. FOR TONIGHT...RAIN IS EXPECTED TO CHANGE TO SNOW AROUND MIDNIGHT OVER NORTH CENTRAL KANSAS. GENERALLY AROUND AN INCH OR SO OF ACCUMULATION IS POSSIBLE GENERALLY NORTH OF A MINNEAPOLIS TO MARYSVILLE LINE...WITH LIGHTER AMOUNTS EXPECTED ELSEWHERE ACROSS NORTH CENTRAL KANSAS. NORTHWEST WINDS OF 25 TO 35 MPH WILL COMBINE WITH THE SNOW TO PRODUCE HAZARDOUS DRIVING CONDITIONS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY A CHANGEOVER TO SNOW IS THEN EXPECTED TO SPREAD SOUTHEAST ACROSS THE REST OF THE AREA ON MONDAY. ACCUMULATIONS SHOULD BE LESS THAN AN INCH. THE CHANCES FOR LIGHT SNOW WILL END ACROSS THE AREA MONDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTERS MAY BE NEEDED TODAY AND TONIGHT...ESPECIALLY ACROSS NORTHEAST AND EAST CENTRAL KANSAS.
In the hours before
Local storm report, Nov 27, 3:04 PM CST, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
304 PM CST SUN NOV 27 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0302 PM TSTM WND DMG 1 S HARTFORD 38.29N 95.96W
11/27/2005 LYON KS LAW ENFORCEMENT
SEVERAL TREES DOWN JUST SOUTH OF HARTFORD...REPORTS OF
TREES DOWN AND MINOR STRUCTURAL DAMAGE THROUGHOUT REST OF
LYON COUNTY.
&&
STRASSBERGLocal storm report, Nov 27, 3:15 PM CST, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
315 PM CST SUN NOV 27 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0310 PM TSTM WND GST BURLINGAME 38.75N 95.83W
11/27/2005 60 MPH OSAGE KS TRAINED SPOTTER
LARGE TREE LIMBS REPORTED DOWNED BY STRONG THUNDERSTORM
WIND GUSTS.
&&
CAVANAUGHLocal storm report, Nov 27, 3:21 PM CST, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
321 PM CST SUN NOV 27 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0318 PM TORNADO KEATS 39.22N 96.71W
11/27/2005 RILEY KS EMERGENCY MNGR
CONFIRMED TORNADO IN KEATS...NO REPORTS YET AS LOCAL LAW
ENFOCEMENT HAS NOT BEEN ABLE TO REACH THE CITY.
&&
CAVANAUGHLocal storm report, Nov 27, 3:22 PM CST, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
322 PM CST SUN NOV 27 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0320 PM TSTM WND DMG SCRANTON 38.78N 95.74W
11/27/2005 OSAGE KS TRAINED SPOTTER
BUSINESS SIGN BLOWN OVER ACROSS THE STREET FROM SPOTTERS
HOUSE.
&&
STRASSBERGLocal storm report, Nov 27, 3:24 PM CST, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
324 PM CST SUN NOV 27 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0324 PM TSTM WND GST CARBONDALE 38.82N 95.69W
11/27/2005 60 MPH OSAGE KS TRAINED SPOTTER
&&
CAVANAUGHLocal storm report, Nov 27, 3:30 PM CST, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
330 PM CST SUN NOV 27 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0327 PM TORNADO 4 NE WAKEFIELD 39.25N 96.95W
11/27/2005 CLAY KS EMERGENCY MNGR
OFFICERS REPORT A TORNADO ON THE GROUND ON WELSH ROAD
NEAR THE CLAY AND RILEY COUNTY BORDER...ALSO SEVERAL
REPORTS IN ADJACENT PARTS OF EXTREME WESTERN RILEY
COUNTY.
&&
STRASSBERGThe air that afternoon
The radiosonde launches on either side of the tornado, from the nearest station that was launching then, drawn and analyzed the way Storm Lab does: the same diagram, the same parcel and shear definitions SPC's mesoanalysis uses.
Topeka, KS (KTOP), 12:00Z
9.5 hours before the tornado, 104 km from the path. November 27, 2005.
- Mixed-layer CAPE
- 1 J/kg
- Mixed-layer CIN
- -282 J/kg
- Surface CAPE
- 6 J/kg
- Mixed-layer LCL
- 666 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 161 m²/s²
- 0-3 km storm-relative helicity
- 157 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
- 0-3 km lapse rate
- 5.7 K/km
Topeka, KS (KTOP), 00:00Z
2.5 hours after it, 104 km from the path. November 28, 2005.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- -55998 J/kg
- Surface CAPE
- 0 J/kg
- Mixed-layer LCL
- 1512 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- -122 m²/s²
- 0-3 km storm-relative helicity
- -116 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
- 0-3 km lapse rate
- 6.0 K/km
The radar
The Topeka radar (KTWX), 58 km away, was scanning. The volume nearest the touchdown began at 21:32 UTC.
Open the radar archive at this moment, over the track
Reflectivity and velocity, decoded from the Level II archive in the browser. Volumes take a few seconds to open the first time.
What was reported nearby
Local storm reports within 60 km of the path, in the three hours either side.
| Time (UTC) | Report | Where | County | Remark |
|---|---|---|---|---|
| 20:32 UTC | TORNADO | 8 S Chapman | Dickinson, KS | TORNADO REPORTED 8 MILES SOUTH OF CHAPMAN...NO DAMAGE OR INJURIES REPORTED AT THIS TIME. |
| 20:43 UTC | FUNNEL CLOUD | 7 S Junction City | Geary, KS | REPORTED 7-8 MILES SOUTH OF I-70 BY RILEY COUNTY SPOTTERS. |
| 20:43 UTC | TORNADO | 4 Ssw Junction City | Geary, KS | SEVERAL TORNADOES REPORTED IN SOUTHWESTERN GEARY COUNTY. SHERIFF DEPUTIES ARE CURRENTLY BLOCKING TRAFFIC NEAR THE I-70 TO I-77 SOUTH INTERCHANGE...AND A COUPLE OF MILES SOUTH ALONG I-77. OFFICER IS FOLLOWING TORNADO NEAR |
| 21:18 UTC | TORNADO | Keats | Riley, KS | CONFIRMED TORNADO IN KEATS...NO REPORTS YET AS LOCAL LAW ENFOCEMENT HAS NOT BEEN ABLE TO REACH THE CITY. |
| 21:27 UTC | TORNADO | 2 E Junction City | Geary, KS | CONFIRMED TORNADO...DAMAGE REPORTED WITH A BARN DESTROYED. |
| 21:27 UTC | TORNADO | 4 Ne Wakefield | Clay, KS | OFFICERS REPORT A TORNADO ON THE GROUND ON WELSH ROAD NEAR THE CLAY AND RILEY COUNTY BORDER...ALSO SEVERAL REPORTS IN ADJACENT PARTS OF EXTREME WESTERN RILEY COUNTY. |
| 21:53 UTC | TORNADO | 5 N Randolph | Riley, KS |
From the Iowa Environmental Mesonet's archive of National Weather Service local storm reports.
This ground now
The live radar over the trackEvery 2005 tornado in KansasEvery tornado in Kansas since 1950Warnings in force in Kansas nowThe forecast where you are
The other tornadoes of November 27, 2005
64 more were confirmed in the United States that day.
| Date | Time | Rating | Where | Path (mi) | Width (yd) | Deaths | Injuries | Damage |
|---|---|---|---|---|---|---|---|---|
| November 27 | 1:48 PM CST | F0 | Marion, KS | 0.1 | 50 | |||
| November 27 | 1:48 PM CST | F0 | Marion, KS | 13.0 | 50 | |||
| November 27 | 1:50 PM CST | F0 | Marion, KS | 2.0 | 50 | $1,000 | ||
| November 27 | 2:04 PM CST | F0 | Marion, KS | 0.1 | 50 | |||
| November 27 | 2:05 PM CST | F0 | Morris, KS | 0.3 | 100 | |||
| November 27 | 2:12 PM CST | F1 | Morris, KS | 20.0 | 400 | $250,000 | ||
| November 27 | 2:32 PM CST | F0 | Dickinson, KS | 1.5 | 100 | |||
| November 27 | 2:32 PM CST | F0 | Morris, KS | 6.0 | 100 | |||
| November 27 | 2:35 PM CST | F0 | Lyon, KS | 1.0 | 100 | $20,000 | ||
| November 27 | 2:48 PM CST | F0 | Montgomery, KS | 0.1 | 50 | |||
| November 27 | 2:58 PM CST | F0 | Morris, KS | 0.3 | 100 | |||
| November 27 | 3:09 PM CST | F1 | Geary, KS | 2.0 | 300 | $900,000 | ||
| November 27 | 3:15 PM CST | F0 | Geary, KS | 0.3 | 100 | |||
| November 27 | 3:21 PM CST | F0 | Geary, KS | 2.0 | 150 | $40,000 | ||
| November 27 | 3:28 PM CST | F0 | Riley, KS | 0.3 | 100 | |||
| November 27 | 3:40 PM CST | F1 | Yell, AR | 4.5 | 50 | |||
| November 27 | 3:49 PM CST | F0 | Riley, KS | 0.3 | 100 | |||
| November 27 | 3:57 PM CST | F0 | Yell, AR | 2.7 | 40 | |||
| November 27 | 4:06 PM CST | F1 | Neosho, KS | 6.0 | 80 | $120,000 | ||
| November 27 | 4:22 PM CST | F0 | Allen, KS | 0.2 | 50 | |||
| November 27 | 4:25 PM CST | F1 | Pike, AR | 13.8 | 40 | 1 | ||
| November 27 | 4:42 PM CST | F1 | Montgomery, AR | 3.2 | 40 | |||
| November 27 | 4:49 PM CST | F1 | Montgomery, AR | 4.5 | 40 | |||
| November 27 | 4:56 PM CST | F1 | Garland, AR | 3.5 | 40 | |||
| November 27 | 5:10 PM CST | F1 | Garland, AR | 1.2 | 50 | |||
| November 27 | 5:19 PM CST | F0 | Jasper, MO | 0.0 | 75 | |||
| November 27 | 5:20 PM CST | F2 | Hot Spring, AR | 4.2 | 100 | |||
| November 27 | 5:23 PM CST | F1 | Van Buren, AR | 2.8 | 50 | |||
| November 27 | 5:26 PM CST | F2 | Garland, AR | 13.8 | 100 | 1 | ||
| November 27 | 5:27 PM CST | F1 | Searcy, AR | 2.7 | 50 | |||
| November 27 | 5:30 PM CST | F1 | Garland, AR | 2.1 | 100 | |||
| November 27 | 5:32 PM CST | F1 | Saline, AR | 6.1 | 100 | |||
| November 27 | 5:37 PM CST | F2 | Conway, AR | 3.9 | 250 | |||
| November 27 | 5:41 PM CST | F3 | Perry, AR | 19.0 | 800 | $4.0 million | ||
| November 27 | 5:42 PM CST | F2 | Pope, AR | 2.3 | 250 | |||
| November 27 | 5:44 PM CST | F1 | Clay, MO | 11.0 | 75 | $1.2 million | ||
| November 27 | 5:45 PM CST | F2 | Conway, AR | 11.8 | 250 | |||
| November 27 | 5:59 PM CST | F1 | Ray, MO | 2.0 | 75 | $30,000 | ||
| November 27 | 6:00 PM CST | F3 | Conway, AR | 2.0 | 150 | |||
| November 27 | 6:09 PM CST | F3 | Conway, AR | 15.0 | 700 | 1 | 8 | |
| November 27 | 6:15 PM CST | F1 | Baxter, AR | 3.7 | 100 | |||
| November 27 | 6:25 PM CST | F1 | Perry, AR | 0.8 | 25 | |||
| November 27 | 6:26 PM CST | F1 | Pulaski, AR | 2.2 | 25 | |||
| November 27 | 6:27 PM CST | F2 | Conway, AR | 6.1 | 600 | |||
| November 27 | 6:34 PM CST | F2 | Faulkner, AR | 2.6 | 400 | |||
| November 27 | 6:37 PM CST | F2 | Van Buren, AR | 13.1 | 400 | |||
| November 27 | 6:40 PM CST | F1 | Fulton, AR | 1.3 | 50 | |||
| November 27 | 6:42 PM CST | F1 | Ozark, MO | 1.0 | 100 | |||
| November 27 | 6:46 PM CST | F1 | Howell, MO | 3.0 | 100 | 2 | $70,000 | |
| November 27 | 6:55 PM CST | F1 | Van Buren, AR | 3.7 | 50 | |||
| November 27 | 6:56 PM CST | F1 | Howell, MO | 5.0 | 100 | 2 | $70,000 | |
| November 27 | 6:59 PM CST | F1 | Faulkner, AR | 7.7 | 75 | |||
| November 27 | 7:02 PM CST | F1 | Cleburne, AR | 2.7 | 50 | |||
| November 27 | 7:11 PM CST | F0 | Faulkner, AR | 4.0 | 40 | |||
| November 27 | 7:19 PM CST | F2 | Van Buren, AR | 0.8 | 100 | |||
| November 27 | 7:20 PM CST | F2 | Cleburne, AR | 9.2 | 100 | 1 | ||
| November 27 | 7:47 PM CST | F0 | Cleburne, AR | 1.2 | 25 | |||
| November 27 | 7:55 PM CST | F1 | Izard, AR | 5.8 | 150 | |||
| November 27 | 8:01 PM CST | F1 | Sharp, AR | 0.4 | 100 | |||
| November 27 | 8:02 PM CST | F1 | Fulton, AR | 5.8 | 100 |
What this means
Ratings are the survey's, read off the damage rather than measured; the rating scale is above. Tornado counts rise through the record as reporting improved, so a year in the 1950s is not comparable with one today except for the strongest tornadoes, which were always noticed.
Sources
NOAA Storm Prediction Center tornado database, 1950-2025, the official record kept by NOAA's Storm Prediction Center.